PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 2 | 111-124
Tytuł artykułu

Quaternionic-Kähler geometry and almost Kähler A-manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to give an easy explicit description of 3-K-contact structures on certain SO(3)-principal fibre bundles over quaternionic-Kähler manifolds.
Rocznik
Tom
75
Numer
2
Strony
111-124
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-10-01
poprawiono
2000-02-15
Twórcy
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [A-G-I] B. Alexandrov, G. Grantcharov and S. Ivanov, Curvature properties of twistor spaces of quaternionic-Kähler manifolds, J. Geometry 62 (1998), 1-12.
  • [B] A. Besse, Einstein Manifolds, Springer, Berlin, 1987.
  • [D-N] J. E. D'Atri and H. K. Nickerson, Divergence-preserving geodesic symmetries, J. Differential Geom. 3 (1969), 467-476.
  • [D-M] J. Davidov and O. Muskarov, Twistor spaces with Hermitian Ricci tensor, Proc. Amer. Math. Soc. 109 (1990), 1115-1120.
  • [E-S] J. Eells et S. Salamon, Constructions twistorielles des applications harmo- niques, C. R. Acad. Sci. Paris 296 (1983), 685-687.
  • [G-L] K. Galicki and H. B. Lawson, Quaternionic reduction and quaternionic orbifolds, Math. Ann. 282 (1988), 1-21.
  • [Go] S. I. Goldberg, The integrability of almost Kähler structures, Proc. Amer. Math. Soc. 21 (1969), 96-100.
  • [G] A. Gray, Einstein like manifolds which are not Einstein, Geom. Dedicata 7 (1978), 259-280.
  • [J-1] W. Jelonek, Self-duality and A-manifolds, J. London Math. Soc. 58 (1998), 697-708.
  • [J-2] W. Jelonek, K-contact A-manifolds, Colloq. Math. 75 (1998), 97-103.
  • [J-3] W. Jelonek, Almost Kähler A-structures on twistor bundles, Ann. Global Anal. Geom. 17 (1999), 329-339.
  • [K] M. Konishi, On manifolds with Sasakian 3-structures over quaternionic-Kähler manifolds, Kodai Math. Sem. Rep. 26 (1975), 194-200.
  • [Ku] Y.-Y. Kuo, On almost contact 3-structures, Tôhoku Math. J. 22 (1970), 325-332.
  • [O'N] B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469.
  • [S] S. Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 (1982), 143-171.
  • [Se] K. Sekigawa, On some compact Einstein almost Kähler manifolds, J. Math. Soc. Japan 36 (1987), 101-116.
  • [Sw] A. Swann, Hyperkähler and quaternionic Kähler geometry, Math. Ann. 289 (1991), 421-450.
  • [T] S. Tanno, Remarks on a triple of K-contact structures, Tôhoku Math. J. 48 (1996), 519-531.
  • [W] J. A. Wolf, Complex homogeneous contact manifolds and quaternionic symmetric spaces, J. Math. Mech. 14 (1965), 1033-1047.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z2p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.